Publication
Title
The basis of reproductive seasonality in **Mastomys** rats (Rodentia: Muridae)
Author
Abstract
Language
English
Source (journal)
Journal of tropical ecology. - Aberdeen
Publication
Aberdeen : 1994
ISSN
0266-4674
Volume/pages
10:1(1994), p. 55-66
ISI
A1994NB41500004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.05.2018
To cite this reference